# SDR JEM2002F00008

- Difficulty date: October 25, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N366EA
- Make and model: Beech 200BEECH
- Aircraft serial: BB841
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thru Bolt
- Condition: Loose
- Location: Eng Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UNUSUAL NOISE COMING FROM LT ENGINE.  TECH INVESTIGATED AND COULD NOT DETERMINE SOURCE OF NOISE.  DECISION WAS MADE TO REMOVE ENGINE AND SEND TO ENGINE SHOP FOR FURTHER TEAR DOWN AND EVALUATION.  ENGINE SHOP FOUND ENGINE THRU BOLT LOOSE.
